# SDR SWAA2024112161391

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 77,167 hours, 45,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY LIGHTING BATTERY PACK FAIL THE CAPACITY CHECK.<[01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK PER M/M 33-51-06.
